MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. ULTRAVAC; APPARATUS, EXHAUST, SURGICAL

MEGADYNE MEDICAL PRODUCTS, INC. ULTRAVAC; APPARATUS, EXHAUST, SURGICAL
Model Number 2110-10EC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
After incision was made, bovie was attempted to use and did not activate on field.No fault alarms alerted.Grounding pad was checked and was in the green.Hand piece and grounding pad were disconnected and reconnected.No error messages, but still would not activate.A new hand piece was opened, no change.A new bovie pad was placed on the patient; no change.A new machine was brought in the room and bio med was called.Hand piece still did not work.Bio med checked the machine with a test hand piece which did work correctly.Bio-med suggested a new hand piece from a different lot number.A new lot number was opened and worked without issue on both machines (covidien valley lab consoles cn50920/cn50754).Bovie site was clear of an injury.No harm to patient was evident but did cause a delay intra-operatively.

Brand Name
ULTRAVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 s. state st
draper UT 84020
MDR Report Key10100787
Report Number10100787
Device Sequence Number2680238
Product Code FYD
UDI-Device Identifier10614559104743
UDI-Public(01)10614559104743
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/30/2020
Report Date (Section F) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110-10EC
Device Lot Number7913
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/30/2020